Self improving Sobolev-Poincaré inequalities, truncation and symmetrization

Joaquim Martin, Mario Milman

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

In Martín et al. (J Funct Anal 252:677-695, 2007) we developed a new method to obtain symmetrization inequalities of Sobolev type for functions in W01,1(Ω). In this paper we extend our method to Sobolev functions that do not vanish at the boundary. © 2008 Springer Science+Business Media B.V.
Original languageEnglish
Pages (from-to)391-408
JournalPotential Analysis
Volume29
DOIs
Publication statusPublished - 1 Dec 2008

Keywords

  • Self-improving
  • Sobolev-Poincaré inequalities
  • Symmetrization
  • Truncation

Fingerprint Dive into the research topics of 'Self improving Sobolev-Poincaré inequalities, truncation and symmetrization'. Together they form a unique fingerprint.

Cite this